He didn't formally evaluate me, so I'm concerned about taking it. I'm 39 years old and have been treated for depression, which gets worse in the winter, for most of my adult life. I am an English teacher, so I have quite a lot of writing and paperwork which I find very difficult to complete - most of the time I don't. I'm also very disorganized and have always had difficulty getting to work on time, which all adds to the depression. I am currently taking Wellbutrin and Lexapro, so I was concerned about taking another pill, but he said adding a third medication wouldn't be a problem. I also have a family history of heart disease, but he said since I'm relatively healthy for my age I shouldn't be concerned about the listed side effects of concerta. I'm worried that he may just be pushing pills on me. What do you suggest?
well what have you told him that may make him think you have ADD? this is a difficult thing to diagnose (and because of it they diagnose it all the time... ) properly. Depression and anxiety both can cause loss of attention and if your on antidepressants (wellbutrin mainly) you should be showing some signs of improvement in your "ADD" since wellbutrin can act alot like a stimulent ( psychiatrist told me wellbutrin acts alot like concerta or adderall this is also why Amphetamines can be used for depression). i wouldnt be too woried about the heart problem (over thinking this can cause more stress and increase your chance of heart problems)
- Concerta Information for Consumers
- Concerta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Concerta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Dec 2009 • 4 answers
What is the length of washout period required when changing from concerta to dexedrine. adult add uk
Posted 5 Nov 2010 • 1 answer
Attention Deficit Hyperactivity Disorder (ADHD) - Why do parents want their children to grow up with
Posted 6 Mar 2013 • 4 answers
Posted 20 Mar 2016 • 1 answer
Posted 18 Sep 2016 • 0 answers